Please use this identifier to cite or link to this item:
Title: Lowness for bounded randomness
Authors: Downey, Rod.
Ng, Keng Meng
Issue Date: 2012
Source: Downey, R., & Ng, K. M. (2012). Lowness for bounded randomness. Theoretical Computer Science, 460, 1-9.
Series/Report no.: Theoretical computer science
Abstract: In [3], Brodhead, Downey and Ng introduced some new variations of the notions of being Martin-Löf random where the tests are all clopen sets. We explore the lowness notions associated with these randomness notions. While these bounded notions seem far from classical notions with infinite tests like Martin-Löf and Demuth randomness, the lowness notions associated with bounded randomness turn out to be intertwined with the lowness notions for these two concepts. In fact, in one case, we get a new and likely very useful characterization of K-triviality.
ISSN: 0304-3975
Rights: © 2012 Elsevier B.V.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Google ScholarTM



Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.